How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1371
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

Ive lived with depression for well over 20 years. In the last

Customer Question

I've lived with depression for well over 20 years. In the last couple of years, however, things in my life have caused it to get worse. I could seriously write a book about all the stuff that has been going on, that is out of my control, but affects my mood nonetheless. My most recent symptoms have consisted of being tired all the time, racing thoughts, increased anxi alonge shaking, and heart palpitations along with memory/time lapses. My dr put me on addereal, which resulted in me fainting and getting nauseous after 3 months, so he switched me to methyl something or other at 1/3 of the dose I was on before. NOW, I'M FEELING EVEN MORE SCRAMBLED!!! Everything is a task, including showering and other daily activities. My productivity at work is declining because I can't stay focused, and I have to physically think about what I want my hands to do! My anger is THROUGH THE ROOF! After many calls to the nurse at my dr office and no return call, I just don't know what to do!!! HELP PLEASE!!!!
Submitted: 3 years ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 3 years ago.

Hi there,

Welcome to Just answer !

I am sorry to learn about your condition and i empathize with you.

Well first of all i will like to bring your attention to the thought behind addition of adderall and methylphenidate ( ritalin) , probably this is the drug which you are talking about , and that thought is to uplift your mood and provide you energy and enthusiasm as these two drugs are known as psychostimulants which are used at times with anti depressant drugs to elevate one's depressed mood and boost one's moral and enthusiasm and improve one's attention , focus and concentration as these drugs are known to provide all of this being psychostimulants.On a flip side these drugs are known to produce some self limiting side effects like nausea, vomiting , stomach upset, sometimes fainting too can happen.

Now before i provide you a plausible solution to your long standing problem, kindly answer a few queries.

1) Kindly mention the drugs that you are currently taking and also mention their respective doses.

2) Have you tried any counseling all these years , if yes what type of counseling ?

I will get back to you once you reply to my queries.


Related Mental Health Questions